# SDR VNAA2015070400005

- Difficulty date: July 4, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 25,450 hours, 25,588 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00885
- Condition: Overtemp
- Location: Right
- Part time: 23,765 hours, 23,716 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE AND OIL ODOR IN CABIN DURING APPROACH.   LANDED SAFELY.  MAINTENANCE TROUBLESHOT AND FOUND RT PACK OVERTEMPED AND CAUSING ODOR IN CABIN.  MAINTENANCE R & R RT AIR CYCLE MACHINE, AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
